# SDR DL72S950585

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND RIB CRACKED ON O/B SIDE OF NR 6 L/E SLAT TAI DUCT AND A RIB CRACKED NEXT RIB O/B OF ITEM NR 1, REPAIRED BYSTOP DRILLING CRACK AND FABRICATING REPAIR DOUBLER PER SRM 57-50-3 PG 25, INSTALLED REPAIR PER SRM 57-50-3 PG 25.
